# SDR DALA2025032502200

- Difficulty date: March 21, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N305DN
- Make and model: Airbus A321-213
- Aircraft serial: 7149
- Aircraft time: 25,174 hours, 12,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3005 SEAT MOUNTED E-LIGHT HOUSING UNDER 24C IS BROKEN. CORRECTIVE ACTION: R/R 24C EMERGENCY LIGHT HOUSING, REF A321 AMM 33-51. (6567476)
